# SDR ABXA050200

- Difficulty date: August 9, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- Aircraft time: 61,849 hours, 58,017 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: 99581832
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT PYLON SPAR WEB WAS CRACKED AT LIGHTNING HOLE, LONGERON 13 RIGHT.  REPAIRED CRACK IAW DC-9 SRM 53-01.
